# SDR AALA20111006TUL04

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,276 hours, 29,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON FLANGES.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05-00 FIGURE 4F.
